Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fredholm composition operators


Author: Barbara D. MacCluer
Journal: Proc. Amer. Math. Soc. 125 (1997), 163-166
MSC (1991): Primary 47B38
DOI: https://doi.org/10.1090/S0002-9939-97-03743-X
MathSciNet review: 1371134
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fredholm composition operators on a variety of Hilbert spaces of analytic functions on domains in $C^N,N\geq 1$, are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38

Retrieve articles in all journals with MSC (1991): 47B38


Additional Information

Barbara D. MacCluer
Email: maccluer@virginia.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03743-X
Received by editor(s): July 3, 1995
Additional Notes: Supported in part by National Science Foundation Grant DMS-9300525.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society